MAUDE Adverse Event Report: COLOPLAST A/S ACCESS SHEATH CH10-12 45; URETHRAL ACCESS SHEATH

COLOPLAST A/S ACCESS SHEATH CH10-12 45; URETHRAL ACCESS SHEATH
Model Number AXXL101002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, during the extraction of a stone of less than 2 mm with dormia, they noticed that the access sheath cracks and that pieces of plastic remove at the same time.Several plastic wires are then recovered which have been flushed towards the kidney.Consequences: obligation of withdrawal of the plastic wires.Extension of the surgical time with skeptical risk if forgetful of filaments despite careful control with the ureteroscope.

Brand Name
ACCESS SHEATH CH10-12 45
Common Device Name
URETHRAL ACCESS SHEATH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key6360853
Report Number9610711-2017-00006
Device Sequence Number11069103
Product Code FED
UDI-Device Identifier03600040277508
UDI-Public03600040277508
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberAXXL101002
Device Catalogue NumberAXXL101002
Device Lot Number5246598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;